# SDR SWAA2021122044583

- Difficulty date: November 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON STRINGER U8 WSTA 564.50 MORE 11 INCHES RH WING INTERNAL AREA.   PERFORMED REPAIR ON STRINGER U8 WSTA 564.50 MORE 11 INCHES RH WING INTERNAL AREA IAW B737-700 EA #21-157-03569 WIP1 AND SUMMARY EA 21-157-03569.
